Ask a doctor

Can Juvederm Make Your Nasal Labial Folds Look Worse? (photo)

I Received Juvederm in my Nasial Labial Folds/marrionette Area Yesterday. I iced off and on all day and have been taking my Arnica supplements as directed. Prior to having the Juvederm, I had fine lines around either side of my mouth and no lines going down from my chin. Now I look so much worse. It's as if the Juvederm was placed right beside my nasial labial folds because there is now a ridge on either side that only makes my fine lines look like deep furrows now. I also have a ridge going from the corner of my mouth to my chin.

Doctor Answers (6)

Juvederm and Naso-Labial-Folds

+1

If the Juvederm was placed in the wrong place, it can certainly make your lines/folds look worse. Wait 2 weeks, and if you don't like it, Widase, or Hyaluronidase can be injected to dissolve it.


Houston Facial Plastic Surgeon
4.5 out of 5 stars 83 reviews

Can Juvederm Make Your Nasal Labial Folds Look Worse?

+1

Seems you have some swelling. Allow a week of healing than rerun to your injecting doc for evaluation.//

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

Can Juvederm Make Your Nasal Labial Folds Look Worse?

+1

Bruising and swelling is common after Juvederm filler, give it a full 2 weeks to settle to see your final result. If you're still not satisfied I suggest you see a reputable physician to provide a look you wish to achieve.

Best of luck 

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 237 reviews

You might also like...

Juvederm and folds

+1

If the filler material such as Juvederm was placed correctly it should not augment the look of the folds but should soften them. Initial swelling may mask this, so to wait about two weeks would be a good idea.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 18 reviews

Juvederm injection requires precision and good technique.

+1

I am sorry to hear of your frustration.  Try waiting 2 full weeks  for the swelling to subside before evaluating the results.  At that time, your practitioner can remove the product or add more for full correction.  Although injecting filler may sound simple, it requires a physician with advanced injecting experience and a firm understanding of facial anatomy and the volume loss associated with aging, in order to attain a great aesthetic result.  I recommend that you have this procedure done by a board certified Dermatologist or Plastic Surgeon.  Hope this helps!  

Michelle Henry, MD
New York Dermatologist
5.0 out of 5 stars 4 reviews

Can Juvederm Make Your Nasal Labial Folds Look Worse? (photo)

+1

Hello,

My first reccomendation would be to wait a week until " the dust settles"  Swelling can give a false read. To answer your question, yes Juvederm can make folds look worse, especially "etched in" lines. An experienced injector would know this. I would give it a week and if they still look worse I would visit an experienced injector, who will provide you with some viable options to correct.

Best,

Dr. Malouf

Peter Malouf, DO
Dallas Dermatologist
5.0 out of 5 stars 79 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.